# SDR DHL2004754014

- Difficulty date: May 15, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 59,633 hours, 29,454 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Le Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, NR 5 L/E FLAP ACTUATOR TRUNNION BRACKET SUPPORT CRACK INDICATION INBOARD SIDE.  REMOVED DAMAGED BRACKET AND FABBED NEW FROM 7075-T6.063 PO 900861 DIM 9.5 X 6.25 INCH IAW 727 SRM 57-20-2 FIG 1.  BRACKET TREATED & PRIMED IAW 727 SRM 51-10-2 AND INSTALLED IAW 727 SRM 51-30-2.
